Gamma Generalization Operators Involving Analytic Functions


Cai Q., ÇEKİM B. , İÇÖZ G.

MATHEMATICS, vol.9, no.13, 2021 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 13
  • Publication Date: 2021
  • Doi Number: 10.3390/math9131547
  • Title of Journal : MATHEMATICS

Abstract

In the present paper, we give an operator with the help of a generalization of Boas-Buck type polynomials by means of Gamma function. We have approximation properties and moments. The rate of convergence is given by the Ditzian-Totik first order modulus of smoothness and the K-functional. Furthermore, we obtain the point-wise estimations for this operator.